It's been almost 2 months since starting Viibryd and here are the results for myself.
My overall impression of this drug is very negative. It started out like this very sexy girl in which I had high hopes for. It then turns out she wasn't "all that". Just a little analogy to start things off..
The problem? Side effects. The drug had...
- Sexual side effects. (maybe better feeling to start off with)
- Weight Gain and or bloating. My belly ballooned up so fast I looked much like Tom Cruise from Tropic Thunder. I went to a party last night and the first thing my best friend looked at was my belly. He was polite however. I noticed there were a few others that mentioned this same side effect here on Chipur.
- Feeling Stoned, medicated, dizzy, and just not right. I feel OK in bed on this drug, but anywhere else and I just feel off.
- Lethargic! I haven't been able to work out for 2 months. My limbs feel like heavy weights. No energy what so ever.
- There is also a strange vision problem. I see little black crawly things out the side of my vision at times. Really odd.
- More sensitive to pain. I notice that I have these little pains in teeth, lungs, back, etc. Not sure what the $%$$ is going on there.
OK....so there is actually more that I could go into. Viibryd started off quite nice. A little calming sensation and what felt like a mini brain massage. Body felt nice, etc. Not for long.
Anyway, that's my 2 cents.
Edited by lindahurt, 08 August 2011 - 02:39 AM.